Aa
A
A
Close
Avatar universal
Steroid therapy/Rapid weight gain
Due to an severe eye infection (I was losing the sight in my right eye) my doctor prescribed a steroid medication called Prednisone and though it saved my sight, I went from 115 pounds to 185 pounds in 8 weeks. I know how to eat right, I know how to eat to lose weight, I know how to exercise and maintain optimum weight, but now that my eye sight has returned and am off the steroid therapy, the weight will not come off. I am 38 years old and am extremely depressed about this, I went to a doctor and he told gave me Metformim and I am going to try it.
If anyone has had an experience like this, I could use some support. Also, as fast as I gained the weight, I am equally concerned about rapid weight loss as well. THANK YOU

Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
Paxiled commented on  Herbs and Spices Low...
3 mins ago
4059843 tn?1465214932
Blank
mishymoshymarcy Tell me there is more to li... Comment
4 hrs ago
1236893 tn?1408490528
Blank
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers